Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Prednisone Rash

I was taking Prednisone 40 mg a day for 6 days when I developed a horrible sunburn like rash on my neck, which spread over my body in pink dots. I was told to stop it, which I did. The rash went away. Now, 10 days later, the rash is back with a vengeance, but I've not taken anything. I feel horrible and extremely weak. Any advice??
Asked On : Sat, 6 Mar 2010
Answers:  1 Views:  2733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
  Anonymous's Response

Weakness after taking steroids, hope you dint stop it abruptly because it should always be tapered before completely stopping it. So do consult the doc and know the reason for such a problem.

Answered: Tue, 9 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor